# SDR DALA2022112107481

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 67,006 hours, 21,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 L2 DOOR WOULD NOT ARM. CORRECTIVE ACTION: ADJUSTED OUTSIDE DOOR HANDLE REF B757 AMM 52-12. ALL CKS OK. (9079586)
